# SDR 20010104AP003

- Difficulty date: February 16, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N773AT
- Make and model: Boeing 727227
- Aircraft serial: 22004
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Wire
- Condition: Broken
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 8017 - ORD - AIRCRAFT HAD A PRESSURIZATION PROBLEM SHORTLY AFTER TAKEOFF.  THE PIC RETURNED THE A/C TO THE AIRPORT WITHOUT FURTHER INCIDENT.  THE ELECTRICAL AND ELECTRONIC (E/E) COMPARTMENT DOOR WAS FOUND UNLATCHED.  FURTHER INVESTIGATION ALSO REVEALED THAT THE WIRE TO THE DOOR SWITCH WAS FOUND BROKEN, RENDERING THE WARNING SYSTEM INOPERATIVE.  THE WIRE WAS SPLICED AND THE DOOR SECURED.  (M)
